No Cover Image

Journal article 433 views

On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups

N. Jacob, Vitaly Moroz Orcid Logo

Applied Mathematics and Optimization, Volume: 45, Issue: 2, Pages: 237 - 250

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Applied Mathematics and Optimization
ISSN: 0095-4616 1432-0606
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa37284
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2017-12-01T14:18:29Z
last_indexed 2018-02-09T05:30:33Z
id cronfa37284
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2018-01-09T13:35:26.2898327</datestamp><bib-version>v2</bib-version><id>37284</id><entry>2017-12-01</entry><title>On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2017-12-01</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Applied Mathematics and Optimization</journal><volume>45</volume><journalNumber>2</journalNumber><paginationStart>237</paginationStart><paginationEnd>250</paginationEnd><publisher/><issnPrint>0095-4616</issnPrint><issnElectronic>1432-0606</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2002</publishedYear><publishedDate>2002-12-31</publishedDate><doi>10.1007/s00245-001-0037-3</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2018-01-09T13:35:26.2898327</lastEdited><Created>2017-12-01T11:57:16.7900557</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>N.</firstname><surname>Jacob</surname><order>1</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2018-01-09T13:35:26.2898327 v2 37284 2017-12-01 On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2017-12-01 SMA Journal Article Applied Mathematics and Optimization 45 2 237 250 0095-4616 1432-0606 31 12 2002 2002-12-31 10.1007/s00245-001-0037-3 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2018-01-09T13:35:26.2898327 2017-12-01T11:57:16.7900557 College of Science Mathematics N. Jacob 1 Vitaly Moroz 0000-0003-3302-8782 2
title On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups
spellingShingle On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups
Vitaly Moroz
title_short On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups
title_full On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups
title_fullStr On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups
title_full_unstemmed On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups
title_sort On the Log-Laplace Equation for Nonlocal Operators Generating Sub-Markovian Semigroups
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Vitaly Moroz
author2 N. Jacob
Vitaly Moroz
format Journal article
container_title Applied Mathematics and Optimization
container_volume 45
container_issue 2
container_start_page 237
publishDate 2002
institution Swansea University
issn 0095-4616
1432-0606
doi_str_mv 10.1007/s00245-001-0037-3
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2002-12-31T04:02:53Z
_version_ 1734037443734142976
score 10.87277